MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 360/560 DILUENT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 360/560 DILUENT
Model Number ADVIA 360/560 DILUENT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc) and reported that the lab received containers of advia 360/560 diluent that were damaged during shipping.The customer was exposed to the diluent solution on their arms due to handling the damaged containers without personal protective equipment (ppe).As per the advia 560 hematology system operator's guide, when handling the advia 360/560 diluent, the operator must "wear protective gloves/protective clothing/eye protection/face protection." the customer was not wearing ppe at the time of the event.No further evaluation of this device is required.
 
Event or Problem Description
The customer received containers of advia 360/560 diluent that were damaged during transportation.The customer was exposed to the diluent solution on their arms and was not wearing personal protective equipment.The customer was not injured due to exposure to the diluent and did not seek medical attention.The damaged containers of diluent were discarded.There are no reports of medical intervention or adverse health consequences due to the customer's skin being exposed to the advia 360/560 diluent.

Brand Name
ADVIA 360/560 DILUENT
Common Device Name
ADVIA 360/560 DILUENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown 10591
MDR Report Key9158095
Report Number2432235-2019-00358
Device Sequence Number2568134
Product Code GKZ
UDI-Device Identifier00630414601274
UDI-Public00630414601274
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111534
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberADVIA 360/560 DILUENT
Device Catalogue Number11170845
Device Lot Number679
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1